Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On parallelism in Riemannian manifolds


Author: Alan B. Poritz
Journal: Bull. Amer. Math. Soc. 76 (1970), 760-762
MSC (1970): Primary 5372, 5304, 5370, 5374, 3503; Secondary 3596, 5730, 5720
DOI: https://doi.org/10.1090/S0002-9904-1970-12538-1
MathSciNet review: 0281126
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Poritz, A generalization of parallelism in Riemannian geometry; The C, Trans. Amer. Math. Soc. (to appear).
  • 2. A. Poritz, A generalization of parallelism in Riemannian geometry; The C, J. Differential Geometry (to appear). MR 264566
  • 3. A. Poritz, A global existence and uniqueness theorem for generalized parallelism, Global Analysis, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc., Providence, R. I., 1968, pp. 293-298. MR 264567

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372, 5304, 5370, 5374, 3503, 3596, 5730, 5720

Retrieve articles in all journals with MSC (1970): 5372, 5304, 5370, 5374, 3503, 3596, 5730, 5720


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12538-1

American Mathematical Society